首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Some invariant solutions and conservation laws of a type of long-water wave system
  • 本地全文:下载
  • 作者:Xiangzhi Zhang ; Yufeng Zhang
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2019
  • 卷号:2019
  • 期号:1
  • 页码:1-14
  • DOI:10.1186/s13662-019-2422-8
  • 出版社:Hindawi Publishing Corporation
  • 摘要:We propose a generalized long-water wave system that reduces to the standard water wave system. We also obtain the Lax pair and symmetries of the generalized shallow-water wave system and single out some their similarity reductions, group-invariant solutions, and series solutions. We further investigate the corresponding self-adjointness and the conservation laws of the generalized system.
  • 关键词:Similarity solution ; Conservation law ; Symmetry ;
国家哲学社会科学文献中心版权所有